Journal article icon

Journal article

Computational complexity of some restricted instances of 3-SAT

Actions


Access Document


Publisher copy:
10.1016/j.dam.2006.07.009

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
Discrete Applied Mathematics More from this journal
Volume:
155
Issue:
5
Pages:
649-653
Publication date:
2007-03-01
DOI:
ISSN:
0166-218X
Pubs id:
pubs:199402
UUID:
uuid:6da48653-4f2e-4762-92e4-8c5ad88e8bb2
Local pid:
pubs:199402
Source identifiers:
199402
Deposit date:
2013-11-17

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP